# SDR USAASB96067

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1041 - AFTER TAKEOFF FROM STT, CREW RECEIVED RIGHT MLG UNSAFE LIGHT.  TOWER CONFIRMED RIGHT GEAR STLL IN DOWN POSTION.  FLIGHT DIVERTED TO SJU AND LANDED WITH NO FURTHER INCIDENT.  AIRCRAFT FERRIED TO TPA.  MAINTENANCE CYCLED THE GEAR TWICE AND COULD NOT FIND A DEFECT.  THE 'A' SYSTEM HYDRAULIC FILTERS WERE CHANGED, AND THE RIGHT MLG HYDRAULIC VALVE AND THE RIGHT DOWNLOCK ACTUATOR WERE REPLACED AS A PRECAUTION.  (X)
